# SDR ASAA2017112722698

- Difficulty date: November 27, 2017
- Submitted: November 29, 2017
- Operation: Air carrier
- Aircraft: N491AS
- Make and model: Boeing 737990ER
- Aircraft serial: 44109
- Aircraft time: 8,037 hours, 2,726 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: Warning Light
- Part number: UNKNOWN
- Condition: False Activation
- Location: Lt A/C Pack
- Stage of operation: NR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

LEFT PACK ILLUMINATED ON RECALL.  ACFT GROUNDED.  ACCOMPLISHED PACK/ZONE TEMP CONTROL BITE TEST IAW AMM TASK 21-61-00-700-806-002. BITE & PREV FLT SHOWED TCV FAULT.  RESET,  RAN TEST. CLEARED FAULT. RAN PACK FOR 10 MINUTES. NO FAULTS.
